# SDR SWAA2024110146200

- Difficulty date: October 7, 2024
- Submitted: November 1, 2024
- Operation: Air carrier
- Aircraft: N272WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32527
- Aircraft time: 58,269 hours, 35,093 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON FLOORBEAM UPPER SURFACE; BS328; RBL25; WL208<[01] FLOOR BEAM REPAIRED BS 328 BETWEEN BL 0 TO RBL 65 WL 208 PER SRM 53-10-51-2R-7 REP. 7;[02] VERIFIED ACTION 1. JOB COMPLETE.
